# SDR A6WA201040730

- Difficulty date: September 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 626
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE IN THE AFT SIDE OF AFT PRESSURE BULKHEAD IS CRACKED.  R & R UNSERVICEABLE RT OBLIQUE ANGLE AND REPLACED WITH NEW ANGLE IAW SRM.
